For the last 2 years I have been being treated for depression and anxiety disorder. I have also been to the dr because I am always tired... I can sleep for 12 hrs and still wake up tired. I was then diagnosed with iron deficient anemia (i had a count of 19, supposed to be 100) and was given iron injections to boost my iron. I have since stopped the injections because my dr wants my body to start producing for itself. I can't take the iron pills because they don't sit well in my stomach. I am also on birth control.
Now my problem,
i am still very tired. I can't get my iron up past 30. I have gained 35 lbs in the last year and can't seem to loose any of it. My periods are extremely heavy and last for 7 days, during which I am even more tired. I suffer from recurring sinus infections (at least one every couple of months), and I have no desire to initiate sex with my b/f. My aunt suggested that I could be suffering from hypothyroidism (because she is) because I am also always cold. In my research I have found that these are symptoms of hypothyroidism.
Without a doubht you may well have been misdiagnosed.Hypo-thyroidism,your whole body slows down ,simple mental tasks are longer to do.Aches and pains,slow heartbeat,constipation,less energy,eat less but still put on weight, feel cold,hair dries&lifeless,skin dry thickens and swollen particularly on the face,voice deepens,hearing loss,may have tingling in hands,heavy prolonged periods,loss of interest in sex,visit your doctor I suggest good luck
I have had hypothyroidism for many years and all of your symptoms minus the anxiety sound familiar. I am not a Dr. Though. It's so easy to get it checked out. The thing I will warn you about is that my depression did not go away. For some reason depression and hypothyroid are linked- I was later told by one of my drs. It sucks to deal with, but just being aware of it and your feelings- is being in control of it. Also, if you are hypo, it wiil take time to get your dosage right. They start you low and then raise you slowly. And then after years you may have to change your dose again. Some people do and some people are lucky and don't. Oh, and sometimes, it can be too high. Mine was too high for some strange reason my body changed it's mind and my hair started falling out. I'm not trying to scare you at all. Just knowing these things and keeping on top of it will make it a lot easier for you. Good luck!!!